# SDR CALA9601560

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Bs 664
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN INBOARD RADIUS OF SHEAR WEB AT S18A, LT B.S. 664.  NEW REPAIR ANGLES WERE INSTALLED IAW BOEING DRAWING NR 65C29228 AND SRM 51-30-2.
